# SDR IPXA2024062187942

- Difficulty date: June 17, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 89,167 hours, 20,350 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  AFTER TAKE OFF ABOVE 2000 CAPTAINS AIRSPEED UNRELIABLE THEN BLANKED OUT. IT CAME BACK THEN WENT AWAY. AFTER 3 MINUTES IT CAME TO NORMAL. THESE WERE ACCOMPANIED WITH AILERON LOCKOUT AND RUDDER RATIO AIRDATA SWITCHING TEST PERFORMED IAW AMM 34-12-00-710-001 REV 142. TEST OK. LEFT ADC OPS TEST WITH RT ADC IN ALTN AND RT AD OPS TEST WITH LEFT ADC IN ALTN PERFORMED . ALL INDICATIONS NORMAL. NIL FAULTS. NIL MSG. AIRCRAFT RELEASED TO SERVICE IN CONSULTATION WITH AMC.
